... pins & needles in hands, feet, & face, muscle twitching, dizziness & increased heart rate. Over the last 2 days, my resting heart rate has been 70-80 & as soon as I stand, it goes up from around 120-140. I have to quickly sit. I become dizzy & nauseated. Having tightness in arms & occasionally in chest. Trouble sleeping. I can't walk more than a few steps without sitting. My doctor says if it were Concerta, the symptoms would have been there from the start. Can someone suddenly develop symptoms after using this for 3 yrs with no problems? Should I completely stop taking it or are there risks with that?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2016 • 2 answers
Posted 9 Jul 2016 • 1 answer
Posted 10 May 2017 • 2 answers
Posted 25 Jun 2017 • 0 answers
Posted 23 Nov 2017 • 0 answers